Last update: Sat Oct 14 02:10:30 MDT 2017
@Article{Martinez:1965:CTL,
author = "H. M. Martinez",
title = "A convergence theorem for linear threshold elements",
journal = j-BULL-MATH-BIOPHYS,
volume = "27",
number = "2",
pages = "153--159",
month = jun,
year = "1965",
CODEN = "BMBIAO",
DOI = "https://doi.org/10.1007/BF02498770",
ISSN = "0007-4985 (print), 2376-8398 (electronic)",
ISSN-L = "0007-4985",
bibdate = "Thu Jun 29 09:54:29 MDT 2017",
bibsource = "http://www.math.utah.edu/pub/tex/bib/bullmathbiophys.bib",
acknowledgement = ack-nhfb,
articleno = "153",
fjournal = "Bulletin of Mathematical Biophysics",
journal-URL = "http://link.springer.com/journal/11538",
}